CSpace

Browse/Search Results:  1-10 of 45 Help

Selected(0)Clear Items/Page:    Sort:
Curvature conditions for spatial isotropy 期刊论文
JOURNAL OF GEOMETRY AND PHYSICS, 2022, 卷号: 178, 页码: 14
Authors:  Tzanavaris, Kostas;  Seoane, Pau Amaro
Favorite  |  View/Download:46/0  |  Submit date:2023/02/07
General relativity  Differential geometry  Riemannian geometry  
GRADIENT ESTIMATES AND LIOUVILLE THEOREMS FOR LICHNEROWICZ EQUATIONS 期刊论文
PACIFIC JOURNAL OF MATHEMATICS, 2022, 卷号: 317, 期号: 2, 页码: 363-386
Authors:  Huang, Pingliang;  Wang, Youde
Favorite  |  View/Download:26/0  |  Submit date:2023/02/07
gradient estimate  Ricci curvature  Liouville theorem  Harnack inequality  nonlinear elliptic equations  
New Laplacian comparison theorem and its applications to diffusion processes on Riemannian manifolds 期刊论文
BULLETIN OF THE LONDON MATHEMATICAL SOCIETY, 2022, 页码: 24
Authors:  Kuwae, Kazuhiro;  Li, Xiang-Dong
Favorite  |  View/Download:123/0  |  Submit date:2022/04/29
STRAIN TENSORS AND MATCHING PROPERTY ON DEGENERATED HYPERBOLIC SURFACES 期刊论文
SIAM JOURNAL ON MATHEMATICAL ANALYSIS, 2022, 卷号: 54, 期号: 4, 页码: 4930-4953
Authors:  Chen, Liang-Biao;  Yao, Peng-Fei
Favorite  |  View/Download:39/0  |  Submit date:2023/02/07
shell  nonlinear elasticity  Riemannian geometry  tensor analysis  
Yau type gradient estimates for Delta u plus au(log u)(p) + bu=0 on Riemannian manifolds 期刊论文
JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, 2021, 卷号: 498, 期号: 1, 页码: 24
Authors:  Peng, Bo;  Wang, Youde;  Wei, Guodong
Favorite  |  View/Download:135/0  |  Submit date:2021/04/26
Gradient estimate  Ricci curvature  Nonlinear elliptic equation  
STOCHASTIC HEAT EQUATIONS FOR INFINITE STRINGS WITH VALUES IN A MANIFOLD 期刊论文
TRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY, 2021, 卷号: 374, 期号: 1, 页码: 407-452
Authors:  Chen, Xin;  Wu, Bo;  Zhu, Rongchan;  Zhu, Xiangchan
Favorite  |  View/Download:131/0  |  Submit date:2021/04/26
Stochastic heat equation  Ricci Curvature  functional inequality  quasi-regular Dirichlet form  infinite volume  
A Mean Value Formula and a Liouville Theorem for the Complex Monge-Ampere Equation 期刊论文
INTERNATIONAL MATHEMATICS RESEARCH NOTICES, 2020, 卷号: 2020, 期号: 3, 页码: 853-867
Authors:  Li, Chao;  Li, Jiayu;  Zhang, Xi
Favorite  |  View/Download:110/0  |  Submit date:2020/05/24
RC-positivity and rigidity of harmonic maps into Riemannian manifolds 期刊论文
SCIENCE CHINA-MATHEMATICS, 2020, 卷号: 63, 期号: 2, 页码: 371-380
Authors:  Wang, Jun;  Yang, Xiaokui
Favorite  |  View/Download:109/0  |  Submit date:2020/05/24
RC-positivity  harmonic maps  pluri-harmonic maps  rigidity  
Monotonicity and rigidity of the W-entropy on RCD(0, N) spaces 期刊论文
MANUSCRIPTA MATHEMATICA, 2020, 页码: 31
Authors:  Kuwada, Kazumasa;  Li, Xiang-Dong
Favorite  |  View/Download:156/0  |  Submit date:2020/05/24
STOCHASTIC HEAT EQUATIONS WITH VALUES IN A MANIFOLD VIA DIRICHLET FORMS 期刊论文
SIAM JOURNAL ON MATHEMATICAL ANALYSIS, 2020, 卷号: 52, 期号: 3, 页码: 2237-2274
Authors:  Roeckner, Michael;  Wu, Bo;  Zhu, Rongchan;  Zhu, Xiangchan
Favorite  |  View/Download:162/0  |  Submit date:2020/09/23
stochastic heat equation  Ricci curvature  functional inequality  quasi-regular Dirichlet form